# SDR USAA980087

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 40,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION FOUND .5 INCH CRACK FORWARD ENTRY DOORWAY UPPER HINGE CUTOUT SKIN.  CUTOUT CRACK AND INSTALLED FILLER AND DOUBLER, REPAIRED PER SRM 51-10-1, SRM 53-30-3, AND EA 43555.  (M)
